Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Eye Floaters: Holistic Approaches
Aug 11, 2005

My acupuncturist discussed eye floaters with me today.

She says that, in Chinese Medicine, it's an indicator of liver imbalance.

Makes sense. We people with HIV and meds have a lot of work going on in the liver.

Not that this is the where-with-all answer, it's at least interesting to hear.

Response from Dr. Henry

Interesting observation-I am not aware of a clear link between floaters and an increased rate of liver problems. KH



Previous
Prostate Troubles - Interesting solution?
Next
Now what ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement